Translator Disclaimer
June, 1984 Consistency Results for Linear Regression with Censored Data
I. R. James, P. J. Smith
Ann. Statist. 12(2): 590-600 (June, 1984). DOI: 10.1214/aos/1176346507

Abstract

Buckley and James (1979) proposed an estimation method for linear regression models with unspecified residual distribution and right-censored response variables. In this paper we consider weak consistency of the regression parameter estimators under regularity conditions which avoid restrictions on the censoring patterns.

Citation

Download Citation

I. R. James. P. J. Smith. "Consistency Results for Linear Regression with Censored Data." Ann. Statist. 12 (2) 590 - 600, June, 1984. https://doi.org/10.1214/aos/1176346507

Information

Published: June, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0546.62039
MathSciNet: MR740913
Digital Object Identifier: 10.1214/aos/1176346507

Subjects:
Primary: 62J05
Secondary: 62F12

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.12 • No. 2 • June, 1984
Back to Top